# SDR DJFA2007091

- Difficulty date: August 10, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N463LX
- Make and model: Beech 400A
- Aircraft serial: RK426
- Aircraft time: 1,530 hours, 1,383 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: MS243311
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 1,530 hours, 1,383 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON LANDING, CREW REPORTED NO GEAR DOWN AND LOCKED INDICATION FOR THE LT MLG.  BULB TEST SHOWED THE BULB TO BE FUNCTIONAL.  MAINTENANCE FOUND THE LT MLG DOWN LOCK SW INOPERATIVE.  THE SWITCH WAS REPLACED.
